# SDR FDEA2020082041949

- Difficulty date: August 4, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Failsafe
- Part number: A5786452400000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOLT ATTACHMENT SLAT TRACK 8 FWD LOWER POSITION ON LH WING REPLACED BOLT ATTACHMENT SLAT TRACK 8 FWD LOWE POSITION ON LH WING (1E/A) IAW AMM   27-80-12-04
